Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Recovery of Interblock Information in Balanced Incomplete Block Designs

Tatsuya Kubokawa
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 50, No. 1 (Apr., 1988), pp. 78-89
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25052524
Page Count: 12
  • Get Access
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Recovery of Interblock Information in Balanced Incomplete Block Designs
Preview not available

Abstract

The problem of the recovery of interblock information is considered in the estimation of any treatment contrast in balanced incomplete block designs. From a decision-theoretic point of view, this problem can be regarded as finding minimax estimators relative to a quadratic loss. The paper gives a broad family of minimax estimators, out of which admissible minimax estimators within the class of location equivariant estimators are developed.

Page Thumbnails

  • Thumbnail: Page 
[78]
    [78]
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86
  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89